# SDR TSAA9653004

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, DISCOVERED FUSELAGE SKIN CRACK 1 INCH IN LENGTH AT BS 747 PLUS 3 AT STR 17L.  REPAIRED END OF CRACK WITH HFEC.  REPAIRED PER SRM 53-30-3, FIGURE 25.  AIRCRAFT RETURNED TO SERVICE.  TAT:  35026.06 HRS.  TAC:  39,796.  (X)
